Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 28, 2011, 4:05 PM CDT for Houston County, Alabama; Jackson County, Florida; Seminole County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 28, 2011, 4:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Houston County, AL, Jackson County, FL, Seminole County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:15 PM CDT | TSTM WND DMG | Donalsonville, GA | AN AWNING WAS BLOWN OFF A BUILDING DOWNTOWN. A TREE WAS ALSO REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS52 KTAE 282105
SVRTAE
ALC069-FLC063-GAC253-282130-
/O.NEW.KTAE.SV.W.0158.110628T2105Z-110628T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 430 PM CDT/530 PM EDT/
* AT 402 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LUCY...AND
MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BASCOM...CHATTAHOOCHEE SP...DRAKES STILL...STEAM MILL...LAKE
SEMINOLE...BUENA VISTA...HORNSVILLE...LOVEDALE...HAYNES...
SHARPHAGEN...SEMINOLE STATE PARK...RIVERTURN...LITTLE HOPE...
LELA...IRON CITY...FAIRCHILD...DONALSONVILLE...DONALDSONVILLE
A/P...DESSER AND DAVIS PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3114 8506 3108 8502 3107 8474 3104 8474
3104 8476 3095 8476 3084 8480 3078 8482
3077 8486 3075 8487 3070 8486 3105 8533
3121 8515
TIME...MOT...LOC 2105Z 305DEG 7KT 3104 8504
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:45 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 28, 2:45 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT TUE JUN 28 2011 .UPDATE... 19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING NORTHERN STREAM FLOW BEGIN HELD WELL TO OUR NORTH. MAIN FLOW CONSISTS OF TROUGHING OFF THE PACIFIC NORTHWEST COAST...BROAD RIDGING ACROSS THE INTER-MOUNTAIN WEST...AND THEN DIVES BACK SOUTHEASTWARD AROUND A POTENT SHORTWAVE MOVING OVER THE CENTRAL/EASTERN GREAT LAKES. FURTHER TO THE SOUTH...BROAD RIDGING EXTENDS FROM NORTHERN MEXICO AND THE SOUTHERN PLAINS TO THE WESTERN GULF AND SOUTHERN MS VALLEY. OUR FORECAST AREA RESIDES BETWEEN THIS RIDGE AND A GENERAL WEAKNESS DOWN OVER THE FL PENINSULA. A SERIES OF IMPULSES ROUNDING THE EASTERN PERIPHERY OF THE MAIN RIDGE HAVE RESULTING IN AN MCS CLUSTER DIVING SOUTHWARD FROM THE TENNESSEE VALLEY ACROSS MS AND AL. THE REMNANTS/LINGERING COOL POOL OUTFLOW FROM THESE THUNDERSTORM CLUSTERS MAY VERY WELL RESULT IN MORE ORGANIZED CONVECTION ACROSS AT LEAST THE WESTERN HALF OF THE FORECAST AREA LATER THIS AFTERNOON AND INTO THE EVENING. AT THE SURFACE...VERY WEAK PRESSURE GRADIENT ALONG THE NORTHEAST GULF COAST AS THE SUBTROPICAL RIDGE AXIS IS NEARLY OVERHEAD. SEA-BREEZE HAS BEEN SLOWLY MOVING INLAND THE LAST SEVERAL HOURS...AND THIS ALONG WITH RESIDUAL MESO-SCALE BOUNDARIES HAS GOTTEN THE TYPICAL DISTRIBUTION OF SUMMER SHOWERS AND STORMS GOING. && .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... THIS EVENING...STILL EXPECTING SOME SEVERE POTENTIAL...ESPECIALLY OVER THE WESTERN HALF OF THE AREA. MCS CLUSTER CONTINUES TO ADVANCE SOUTHWARD ACROSS ALABAMA TOWARD THE REGION. HAVEN'T SEEN TOO MUCH IN THE WAY OF SEVERE WEATHER ASSOCIATED WITH THIS AREA THUS FAR. HOWEVER...THERE IS STILL SOME POTENTIAL THAT AS THE CLUSTER INTERACTS WITH ADDITIONAL CONVERGENCE ALONG THE SEA-BREEZE THAT WE COULD SEE A FLARE UP IN ACTIVITY. NCEP HI-RES ARW SEEMS TO BE HANDLING THE SITUATION THE BEST THUS FAR...AND DOES SHOW THIS CONVECTIVE ORGANIZATION LATER THIS AFTERNOON WITH THE CLUSTER THEN CONTINUING SOUTHWARD AND OFF THE FL PANHANDLE DURING THE EVENING HOURS. WILL LEAN THE FORECAST TOWARD THIS SOLUTION...BUT AVOID GETTING TOO DETAILED WITH THE TIMING/LOCATION OF THREAT. MAIN THREATS THROUGH THE MIDDLE OF THE EVENING WILL BE LOCALIZED DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. BASED ON THE SPEED ON THE ADVANCING COOL POOL WOULD EXPECT THAT MOST OF THE WEATHER WILL BE EXITING SOUTHEAST AL/SW GA EARLY THIS EVENING...AND THEN EXITING OFF THE COAST BY AROUND 10PM. REST OF TONIGHT...AFTER THE MAIN AREA OF STORMS EXITS OFFSHORE...WILL STILL EXPECT AT LEAST A PERIOD OF LIGHTER TRAILING SHOWERS/STRATIFORM FOR SEVERAL HOURS BEFORE THINGS BEGIN TO DRY OUT AFTER MIDNIGHT. TEMPERATURES GENERALLY REMAINING IN THE LOWER TO MIDDLE 70S. WEDNESDAY...FORECAST AREA WILL REMAIN TO THE EAST OF THE MAIN RIDGE ALONG THE WESTERN AND CENTRAL GULF COAST. THIS WILL CONTINUE TO ALLOW THE POSSIBILITY OF WEAK IMPULSES TO ROTATE DOWN OVERHEAD FROM THE NORTHWEST. AT THE SURFACE...FRONTAL SYSTEM WILL BE SLIDING SOUTHWARD TOWARD OUR NORTHERN BORDERS BEFORE STALLING NORTH OF DOTHAN AND ALBANY DURING THE EVENING. SHOULD END UP BEING A FAIRLY ACTIVE DAY IN TERMS OF CONVECTION WITH THE COMBINATION OF THE SEA-BREEZE AND THE LOW LEVEL FOCUS ALONG AND AHEAD OF THE SYNOPTIC FRONT. THIS WILL ESPECIALLY BE TRUE OVER THE EASTERN AND SOUTHERN PARTS OF THE AREA WHERE THE BEST MOISTURE PROFILES WILL EXIST. WILL GO WITH ABOVE CLIMO POPS FOR THESE AREAS BETWEEN 50-60%. WILL THEN TAPER THINGS DOWN TO AROUND 40% OVER THE NW PORTION OF THE AREA AS SOME DRIER AIR ALOFT WILL BE TRYING TO ARRIVE FROM THE NORTHWEST. WEDNESDAY NIGHT...THE SURFACE TROUGH WILL BE LAID OUT ACROSS THE AREA WHICH WILL SUPPORT KEEPING A SLIGHT 20% POP GOING THROUGH THE NIGHT. BETTER RAIN CHANCES WILL SHIFT OFFSHORE TO THE COASTAL WATERS WHERE SCT-NMRS NOCTURNAL CONVECTION IS EXPECTED TO DEVELOP AFTER MIDNIGHT. BEST CHANCES OF SEEING ANY OF THIS ACTIVITY REACH LAND WOULD BE AROUND CAPE SAN BLAS/ST GEORGE ISLAND...AND ALSO OVER TOWARD THE TAYLOR/DIXIE COUNTY COASTS. THURSDAY...NOT A WHOLE LOT OF CHANGE IN SYNOPTIC SETUP. BETTER AGREEMENT IN THE GUIDANCE THAT SOME DRIER AIR WILL BE OVERSPREADING OUR WESTERN AND NORTHERN ZONES THROUGH THE DAY. THIS MORE HOSTILE MID-LEVEL ENVIRONMENT FOR DEEP CONVECTION WOULD FAVOR A MORE DISTINCT SOUTH TO NORTH GRADIENT IN THE POP FORECAST. BEST RAIN CHANCES WILL BE UNDER THE STILL FAVORABLE MOISTURE PROFILES ACROSS THE FL BIG BEND WITH 40-50%. WILL THEN TAPER POPS DOWN TO ONLY AROUND 20% NORTH OF ALBANY AND DOTHAN. TEMPERATURES WILL BE CREEPING UP AGAIN BY THURSDAY...ESPECIALLY OVER THE WEST AND NORTH WHERE THE CONVECTIVE COVERAGE WILL BE MINIMIZED. WARMER LOCATIONS ACROSS THE INLAND PANHANDLES/SE AL/SW GA ARE FORECAST TO REACH THE UPPER 90S. LOWER TO MIDDLE 90S WILL BE MORE COMMON FURTHER SOUTH AND EAST. && LONG TERM (FRIDAY THROUGH MONDAY)...BY FRI...THE UPPER TROUGH BEGINS TO LIFT AWAY. AT THE SURFACE...A WEAKENING FRONT WILL SETTLE SWD ACROSS THE AREA WED NIGHT AND THEN STALL ON THU BEFORE DISSIPATING. A RIDGE OF HIGH PRESSURE WILL BE N OF THE AREA THROUGH FRI AND THEN DRIFT S INTO THE NRN GULF FOR SAT-MON. DAYTIME TEMPS WILL BE ABOVE NORMAL THROUGH THE PERIOD WITH MID AND UPPER 90S COMMON INLAND. A FEW SPOTS COULD TOUCH 100 THU AND FRI. AS FOR POPS...THEY WILL GENERALLY BE BELOW NORMAL THROUGH SAT...ALTHOUGH WE ARE ALLOWING FOR CONVECTION TO LAST WELL INTO THE EVENING WED AND THU NIGHTS DUE TO POSSIBLE MCS ACTIVITY. ONCE THE SURFACE RIDGE AXIS SLIPS BACK S OF THE AREA...POPS SHOULD GET CLOSER TO NORMAL ON SUN AND MON. IN THE TROPICS...THE MODELS INDICATE THAT ANY SYSTEM THAT DEVELOPS OVER THE BAY OF CAMPECHE OVER THE NEXT COUPLE OF DAYS WILL DRIFT VERY SLOWLY NWWD...POSSIBLY MAKING LANDFALL IN NE MEXICO WED NIGHT. HOWEVER...THE MODELS ALLOW LOW PRESSURE TO LINGER BACK OVER THE BAY FOR SEVERAL DAYS AFTER THAT AS WELL...SO THIS AREA WILL BE QUITE UNSETTLED. THIS SHOULD HAVE LITTLE TO NO IMPACT ON OUR FORECAST AREA OTHER THAN POSSIBLY SENDING SOME SWELLS NEWD IF THE SYSTEM STRENGTHENS SUFFICIENTLY..WHICH IS DOUBTFUL AT THIS TIME. && .AVIATION... RATHER TYPICAL SUMMERTIME WEATHER ACROSS THE REGION TODAY WITH VFR CONDITIONS THIS MORNING GIVING WAY TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. BEST CHANCES FOR TSRA AND MVFR CONDITIONS EXPECTED AT KABY AND KDHN. HOWEVER...ALL TERMINALS HAVE POTENTIAL FOR IMPACTS THROUGH THE EARLY EVENING. && .MARINE... THE SUBTROPICAL RIDGE AXIS WILL REMAIN OVER THE FORECAST WATERS THE NEXT SEVERAL DAYS. A WEAK FRONT WILL APPROACH FROM THE NORTH ON WEDNESDAY BUT IS EXPECTED TO STALL AND WASH OUT BEFORE REACHING THE AREA. WITH THE GRADIENT REMAINING LIGHT...WINDS AND SEAS WILL REMAIN LOW ALTHOUGH STILL ANTICIPATED LOCAL ENHANCEMENT EACH AFTERNOON WITH THE DEVELOPMENT OF THE SEA-BREEZE. ALTHOUGH CONDITIONS ARE CURRENTLY QUIET OVER THE COASTAL WATERS...MARINERS SHOULD BE AWARE OF THE THREAT FOR AN ORGANIZED AREA OF STORMS MOVING OFF THE PANHANDLE COAST THIS EVENING. THESE STORMS WILL BRING THE POTENTIAL FOR SOME LOCALLY STRONG WINDS. MARINERS SHOULD BE ALERT FOR POSSIBLE WARNINGS AND BE PREPARED TO SEEK SAFE HARBOR. && .FIRE WEATHER... RELATIVE HUMIDITIES TO REMAIN ABOVE CRITICAL LEVELS FOR THE NEXT SEVERAL DAYS. THE AFTERNOON SEABREEZE WILL BRING A CHANCE OF RAIN REGIONWIDE EACH AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 92 73 95 72 / 60 60 20 50 10 PANAMA CITY 74 91 78 92 76 / 60 40 20 30 10 DOTHAN 72 93 73 97 74 / 60 40 20 20 0 ALBANY 72 93 73 98 72 / 50 40 20 20 0 VALDOSTA 70 92 72 95 70 / 50 60 20 40 10 CROSS CITY 71 92 72 93 71 / 30 50 20 60 20 APALACHICOLA 75 90 75 91 75 / 60 40 20 40 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && MROCZKA/CAMP
Hazardous weather outlook, Jun 28, 4:54 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT TUE JUN 28 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 554 AM EDT TUE JUN 28 2011 /454 AM CDT TUE JUN 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN THIS AFTERNOON ACROSS THE REGION...INITIALLY WITH THE SEA BREEZE FRONT. ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS COULD ALSO POSSIBLY MOVE INTO SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA FROM THE NORTH LATE IN THE DAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND HAIL. MANY OF THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND VERY HEAVY RAIN. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY IN BAY AND WALTON COUNTIES DUE TO ELEVATED SURF ALONG THE PANHANDLE COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED RAIN CHANCES WILL CONTINUE INTO WEDNESDAY...PARTICULARLY ACROSS THE FLORIDA BIG BEND. SOME DRIER AIR WILL MOVE IN FROM THE NORTH ON THURSDAY LIMITING AFTERNOON SHOWERS AND THUNDERSTORMS PRIMARILY TO THE SEA BREEZE CIRCULATION. DRIER CONDITIONS WITH TEMPERATURES IN THE UPPER 90S WILL PREVAIL THROUGHOUT THE FOURTH OF JULY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY RELAY DAMAGE REPORTS FROM THEIR AREA...BUT A FORMAL ACTIVATION IS NOT ANTICIPATED FOR TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Jun 28, 2:14 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG DE FUNIAK SPRINGS 30.72N 86.12W
06/28/2011 WALTON FL LAW ENFORCEMENT
SEVERAL POWERLINES DOWN...ONE ON VEHICLE. SEVERAL RVS
OVERTURNED. ONE TREE ON RESIDENCE. REPORTED ALONG S.R. 90
IN DE FUNIAK SPRINGS.
&&
CAMPSpecial weather statement, Jun 28, 2:15 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT TUE JUN 28 2011
GAZ122-124-281945-
TERRELL GA-RANDOLPH GA-
315 PM EDT TUE JUN 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH AND
TERRELL COUNTIES...
* UNTIL 345 PM EDT
AT 314 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 18 MILES SOUTHEAST OF LUMPKIN...OR NEAR BROOKSVILLE...
MOVING SOUTHEAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3188 8435 3164 8441 3167 8490 3193 8481
3193 8446 3196 8445 3197 8443
TIME...MOT...LOC 1915Z 302DEG 5KT 3183 8462
42-DVDSpecial weather statement, Jun 28, 2:25 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 325 PM EDT TUE JUN 28 2011 FLZ017-027-282000- LEON FL-INLAND WAKULLA FL- 325 PM EDT TUE JUN 28 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON AND WAKULLA COUNTIES... * UNTIL 400 PM EDT AT 320 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF TALLAHASSEE...OR NEAR HILLIARDVILLE...MOVING NORTHEAST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3043 8429 3025 8411 3015 8442 3027 8449 TIME...MOT...LOC 1925Z 239DEG 12KT 3026 8437 25-CAMP
Special weather statement, Jun 28, 2:34 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT TUE JUN 28 2011
GAZ120>122-282000-
RANDOLPH GA-QUITMAN GA-CLAY GA-
334 PM EDT TUE JUN 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CLAY...QUITMAN AND
RANDOLPH COUNTIES...
* UNTIL 400 PM EDT
AT 330 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES NORTHEAST OF GEORGETOWN...OR NEAR SANFORD...
MOVING SOUTHEAST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 3198 8503 3198 8496 3196 8496 3193 8491
3193 8468 3182 8461 3166 8508 3190 8514
3190 8512 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 1934Z 332DEG 9KT 3200 8503
9-FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:33 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 27 min |
| Jun 28, 10:38 AM CDT | Special Marine Warning | TAE | 19 min | |
| Jun 28, 2:25 PM CDT | Special Weather Statement | TAE | Leon | 35 min |
| Jun 28, 5:34 PM CDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 56 min |
| Jun 28, 6:15 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 27, 7:35 PM CDT | Areal Flood Warning | TAE | Colquitt | 3 hr |
| Jun 28, 2:15 PM CDT | Special Weather Statement | TAE | Randolph, Terrell | 30 min |
| Jun 28, 2:34 PM CDT | Special Weather Statement | TAE | Quitman | 26 min |
| Jun 28, 4:25 PM CDT | Special Weather Statement | TAE | Mitchell | 35 min |
| Jun 28, 4:28 PM CDT | Special Weather Statement | TAE | Colquitt | 47 min |
| Jun 28, 4:29 PM CDT | Special Weather Statement | TAE | Turner | 46 min |
| Jun 28, 4:31 PM CDT | Special Weather Statement | TAE | Ben Hill, Irwin, Tift | 44 min |
| Jun 28, 4:43 PM CDT | Severe Thunderstorm Warning | TAE | Grady, Mitchell | 32 min |
| Jun 28, 4:44 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Irwin, Tift, Worth | 46 min |
| Jun 28, 5:04 PM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Thomas, Tift, Worth | 26 min |
| Jun 28, 5:25 PM CDT | Special Weather Statement | TAE | Lanier | 35 min |
| Jun 28, 5:28 PM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Cook | 32 min |
| Jun 28, 5:41 PM CDT | Special Weather Statement | TAE | Cook | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.